Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wahey

Coming off the regimen.

Well 5-6 months have passed while ive been on the regimen, I have good results but cannot take the redness anymore, BP is not for me. Im going to go from scratch with a basic cleanser for a while and see what happens. Its been a week since I stopped using BP altogether, and what im seeing is not good. Ive started getting loads of these little whiteheads all over, my acne has never been like this before, plain and simple, its down to the BP. Anyone else had this? Is it going to go away? What is everyone elses experience of going off the regimen?

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×